It is currently Thu Aug 17, 2017 1:59 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Still Vomiting
PostPosted: Mon Oct 24, 2011 12:06 am 
Offline
Average Poster
Average Poster

Joined: Tue Oct 18, 2011 5:57 am
Posts: 7
Hi all. I posted last week about vomiting. Im still confused on this topic. My tolerance as stated is not non-existent, but not incredibly high. Its been 3 weeks since taking any opiates (80 mg of hydrocodone), and 5 weeks since taking hard opiates (25 mg of Opana, an oxymporphone over the course of 10 or so hours). I had been on subs and at the height was taking half of a sub tablet at once or a full strip at once with no ill effects. Now, last week I took half a sub (taking a quarter, waiting 4 hours and taking another quarter). I vomited several hours afterwards. During the week I took quarter on an every other day basis as directed. Today I took a quarter again. It seemed to have little effect. Five hours later I took an eigth of a sub because my cravings were so strong. About 2 mins after taking it I vomited heavily again. I am wondering: is this just the way subs work that they seem to lose effectiveness even though they dont? Or do you in fact build a tolerance? And seeing as how it did not seem to effect me too much today, is it possible the vomiting was just a rejection of the taste? Is this a common occurrence to vomit? I am quite certain based on my tolerance this is not an overdose. However this is confusing and annoying. Thanks for the help everyone.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Oct 24, 2011 6:47 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi bills -

I remember reading your story and I'm still not quite sure what's going on. What I did catch in this post was that you were taking "quarter on an every other day basis as directed." Who directed you to take sub this way? Do you or do you not have a doctor to consult about this? I'm just trying to clear up my confusion.

If you haven't taken any opiates in three weeks, your tolerance could have gone down just enough for the suboxone to now be simply too strong for you. That's about the only thing I can think of to explain what's going on. And I'm not entirely sure of that either.

Vomiting after taking sub is not normal. And I don't know what you mean about them losing effectiveness or building a tolerance to them, so I can't answer those questions.

I do wish I had some answers for you. Let us know how you're doing and if you figure anything out.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group